Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 139, NWS St. Louis, MO

June 16, 2009Boone County, Cole County, Moniteau County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 16, 2009, 12:04 AM CDT for Boone County, Cole County, Moniteau County, Missouri. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2009, 12:04 AM CDT (05:04 UTC)
Expired
Jun 16, 2009, 1:00 AM CDT
In force
56 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Boone County, MO, Cole County, MO, Moniteau County, MO

The radar

The Pleasant Hill radar (KEAX), 153 km from the middle of the area, began a volume at 05:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 12:30 AM CDTTSTM WND DMGTipton, MOSEVERE WIND GUSTS REPORTED IN TIPTON AND CALIFORNIA. STRUCTURAL DAMAGE REPORTED IN TIPTON.
Jun 16, 12:58 AM CDTTSTM WND DMGTipton, MOTWO BARNS LOST THEIR ROOFS...ONE BARN COMPLETELY BLOWN OVER...POWER LINES AND TREES DOWN ON SEED HOUSE ROAD NORTH OF TIPTON

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.1 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2619 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2619 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1459 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
1.4
Supercell composite
16.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 160504
SVRLSX
MOC019-051-135-160600-
/O.NEW.KLSX.SV.W.0139.090616T0504Z-090616T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1204 AM CDT TUE JUN 16 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BOONE COUNTY IN CENTRAL MISSOURI...
  WESTERN COLE COUNTY IN CENTRAL MISSOURI...
  MONITEAU COUNTY IN CENTRAL MISSOURI...

* UNTIL 100 AM CDT

* AT 1203 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES WEST OF PILOT
  GROVE TO 21 MILES SOUTHWEST OF LAURIE...AND MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TIPTON...CALIFORNIA...COLUMBIA...ASHLAND...CENTRALIA...
  CLARKSBURG...HIGH POINT...JAMESTOWN...MIDWAY...MCGIRK...
  RUSSELLVILLE...EASLEY...CENTERTOWN...HICKORY HILL...ST. MARTINS...
  STURGEON...BRAZITO...MURRY...HALLSVILLE AND LATHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

INTENSE SQUALL LINES CAN OCCASSIONALY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

&&

LAT...LON 3869 9263 3891 9251 3900 9257 3925 9243
      3924 9211 3870 9223 3833 9228 3834 9241
      3842 9241 3844 9265 3860 9285 3867 9285
TIME...MOT...LOC 0504Z 255DEG 45KT 3888 9306 3808 9316

$$

CVKING
1 follow-up statement
000 
WWUS53 KLSX 160529
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1229 AM CDT TUE JUN 16 2009

MOC019-051-135-160600-
/O.CON.KLSX.SV.W.0139.000000T0000Z-090616T0600Z/
COLE MO-MONITEAU MO-BOONE MO-
1229 AM CDT TUE JUN 16 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR BOONE...MONITEAU AND WESTERN COLE COUNTIES...

AT 1229 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 18 MILES NORTH OF TIPTON TO
LATHAM TO 21 MILES SOUTHWEST OF HIGH POINT...MOVING NORTHEAST AT 70
MPH.

LOCATIONS IMPACTED INCLUDE...
  CALIFORNIA...ASHLAND...COLUMBIA...CENTRALIA...CLARKSBURG...HIGH
  POINT...MCGIRK...JAMESTOWN...RUSSELLVILLE...CENTERTOWN...EASLEY...
  MIDWAY...ST. MARTINS...HICKORY HILL...BRAZITO...HALLSVILLE...
  MURRY...STURGEON...KLIEVER AND ENON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

INTENSE SQUALL LINES CAN OCCASSIONALY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.

&&

LAT...LON 3844 9265 3867 9285 3869 9263 3891 9251
      3900 9257 3925 9243 3924 9211 3870 9223
      3833 9228 3834 9241 3842 9241
TIME...MOT...LOC 0529Z 242DEG 59KT 3890 9285 3857 9271
          3823 9279

$$

TES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 11:14 PM CDT, 50 minutes earlier.

Area forecast discussion, Jun 15, 11:14 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1114 PM CDT MON JUN 15 2009

.UPDATE...
/842 PM CDT MON JUN 15 2009/
FORECAST ON TRACK WITH LARGE MCS TAKING SHAPE ACROSS EASTERN
KANSAS THIS EVENING. CONVECTION SHOULD MOVE AND DEVELOP EAST
OVERNIGHT WITH THE HEAVIEST AXIS OF PRECIPITATION ALINGING FROM
NORTHWEST MISSOURI TO EAST CENTRAL MISSOURI...OR ROUGHLY THE I-70
CORRIDOR. I AM VERY CONCERNED THAT IF THIS MATERIALIZES WE WILL
SEE WIDESPREAD AND SIGNIFICANT FLASH FLOODING FROM COLUMBIA TO
ST. LOUIS BY TOMORROW MORNING. THIS AREA WAS HARD HIT THIS MORNING
WITH A SWATH OF 2 TO 4 INCHES OF HEAVY RAIN AND NEEDLESS TO SAY
THE SOIL IS SATURATED.

CVKING

&&

.DISCUSSION...
/433 PM CDT MON JUN 15 2009/
WELL...IT RAINED...AND RAINED...AND RAINED THIS MORNING. WFO LSX
MEASURED 3.05 INCHES AT 100 PM FROM THE MCS. HAVENT SEEN RAIN
LIKE THAT SINCE IKE LAST YEAR. MANY FLOOD RELATED PROBLEMS WERE
REPORTED ALONG THE I-70 CORRIDOR TODAY. UNFORTUNATELY THAT WAS
JUST ROUND ONE. OPERATIONAL GFS AND NAM ARE INSISTENT THAT ANOTHER
HEAVY RAIN PRODUCING MCS WILL ROLL EAST OUT OF KANSAS TONIGHT. HPC
EXCESSIVE RAINFALL OUTLOOK HAS CENTRAL AND WESTERN MISSOURI RIGHT
IN THE CROSSHAIRS. CANT ARGUE WITH THEIR LOGIC. BOTH OPERATIONAL
MODELS ARE SHOWING TREMENDOUS MOISTURE CONVERGENCE OVER THE
BISTATE REGION ON THE NOSE OF A 40-50KT LOW LEVEL JET LATE TONIGHT
AND THE ATMOSPHERE HAS ALREADY DEMONSTRATED A REMARKABLE ABILITY
TO PRODUCE RIDICULOUS AMOUNTS OF RAIN TODAY. MOST LIKELY SCENARIO
IS THAT CELLS FIRING IN KANSAS ATTM WILL FORM INTO A LINE WHICH
WILL ROLL EAST PRODUCING SEVERE WEATHER ACROSS KANSAS AND PARTS OF
WESTERN MISSOURI. SEVERE THREAT SHOULD DIMINISH THE FURTHER EAST
THE MCS GETS AS IT OUTRUNS THE INSTABILITY. THE MCS LOOKS LIKE IT
WILL SLOW DOWN AS IT MOVES INTO PARTS OF OUR AREA AS IT ENCOUNTERS
THE LOW LEVEL WARM FRONT AND RESULTING TIGHT THETA-E GRADIENT.
ADDITIONAL HEAVY RAIN LOOKS LIKELY...SO HAVE ISSUED A FLASH FLOOD
WATCH FROM 900 PM TONIGHT THROUGH NOON TOMORROW.

NOT SURE HOW MUCH ORGANIZED CONVECTION THERE WILL BE IF WERE LOCKED
IN THE CLOUDS ON THE BACK SIDE OF A DYING MCS.  NAM REGENERATES
QUITE A LOT OF INSTABILITY THO...SO HAVE KEPT CHANCE POPS GOING INTO
THE NIGHT TIME HOURS TUESDAY.  WEDNESDAY AND THURSDAY LOOK DRY AS A
DECENT THERMAL RIDGE BUILDS OVER THE AREA FROM THE SOUTHWEST.  IN
FACT...TEMPS ON THURSDAY LOOK LIKE THEY COULD BE THE HOTTEST YET
THIS YEAR...WITH HIGHS IN THE MID 90S.  DEWPOINT TEMPS IN THE LOW
70S COULD PRODUCE HEAT INDEX READINGS THAT BREAK THE CENTURY MARK
FOR THE FIRST TIME THIS YEAR TOO.  THIS IS ALL LOADING THE
ATMOSPHERE UP FOR FRIDAY...

LONG TERM...FRIDAY THROUGH MONDAY
MAIN CONCERN THIS PERIOD IS SENSIBLE WX FORCED BY APCHG SW TROF ON
FRIDAY. 06Z AND 12Z GFS RUN SUGGEST POTENTIAL FOR SEVERE WX ON
FRIDAY AFTN/EVE WITH 1200-2600 J/KG OF CAPE...AT LEAST 35KTS OF
0-6KM SHEAR...FAVORABLE UPPER LEVEL SUPPORT...AND FORCING FROM SFC
COLD FRONT. ALTHOUGH GFS ENSEMBLE MOS POPS HAVE BEEN TRENDING
UPWARDS FOR FRIDAY AFTN/EVE AND LAST 2 GFS RUNS MAKE A STRONG CASE
FOR INCREASING TO CATEGORICAL POPS...THERE IS STILL A FAIR AMOUNT OF
UNCERTAINTY SINCE THE EVENT IS 4 DAYS OUT. THEREFORE...FELT IT WOULD
BE PRUDENT TO MAINTAIN CHC POPS FOR FRIDAY AND DID NOT ATTEMPT TO
TIME OUT FROPA IN TEMP/DEWPOINT/WX GRIDS. RIDGING BUILDS IN TO THE
SRN CONUS ON SATURDAY WITH SLIGHTLY COOLER WEEKEND HIGHS EXPECTED
DUE TO FROPA AND WET GROUND. ATTM NOT OVERLY ENTHUSIASTIC ABOUT
PRECIP CHANCES FOR MONDAY DUE TO H5 RIDGE AXIS OVERHEAD HOWEVER WILL
KEEP INHERITED CHC CLIMO POPS FOR FCST CONSISTENCY AND COLLABORATION
WITH NEIGHBORING OFFICES.

CARNEY...SHORT TERM
KANOFSKY...LONG TERM

&&

.AVIATION...
/1102 PM CDT MON JUN 15 2009/
FOR THE 06Z TAFS...LARGE MCS WILL MOVE EWD THRU THE TAF SITES LT
TGT AND TUE MRNG. TSRA SHOULD MOVE INTO COU ARND 06Z TUE...THEN
INTO UIN...STL AND SUS FM 08Z-09Z TUE. AS THE LOW LVLS STABILIZE
AND THE MCS WKNS AS IT MOVES FURTHER EWD THE PCPN SHOULD BE
MAINLY IN THE FORM OF SHRA BY 11-13Z TUE. THIS SHRA/TSRA ACTIVITY
SHOULD MOVE E-SE OF THE TAF SITES BY LT MRNG WITH GRADUAL CLRG.
SELY SFC WNDS SHOULD VEER ARND TO A SWLY DIRECTION BY TUE AFTN AS
THE MCS MOVES E-SE OF THE TAF SITES AND THE STNRY FNT ACRS CNTRL MO
LIFTS NEWD AS A WRMFNT.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
     KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-MONROE-
     MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST. CHARLES-ST.
     FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
     WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Jun 15, 8:38 PM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
838 PM CDT MON JUN 15 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-161200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
838 PM CDT MON JUN 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...OVERNIGHT

A LARGE COMPLEX OF THUNDERSTORMS WILL MOVE ACROSS THE REGION
OVERNIGHT AND TUESDAY MORNING. WIDESPREAD HEAVY RAINFALL AND
FLASH FLOODING ARE A VERY REAL POSSIBILITY AS AN ADDITIONAL 1 TO
LOCALLY 4 INCHES OF RAINFALL IS EXPECTED. IN ADDITION...SOME OF
THE THUNDERSTORMS MAY BE SEVERE AND CAPABLE OF PRODUCING DAMAGING
WIND GUSTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WITH HEAVY RAINFALL WILL CONTINUE TUESDAY
MORNING...BEFORE MOVING EAST OF THE AREA. THERE IS A SLIGHT CHANCE
THAT SOME ADDITIONAL THUNDERSTORMS WILL DEVELOP TUESDAY AFTERNOON.

HEAT INDEX READINGS BETWEEN 100 AND 105 DEGREES ARE EXPECTED THURSDAY
AFTERNOON.

THUNDERSTORMS WILL AGAIN BE POSSIBLE ON FRIDAY. SOME OF THESE
THUNDERSTORMS COULD BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY SEVERE WEATHER ANY FLOODING REPORTS
TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

In the hours before

Local storm report, Jun 15, 6:46 PM CDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
646 PM CDT MON JUN 15 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0645 PM     FLOOD            OFALLON                38.78N 90.71W
06/15/2009                   ST. CHARLES        MO   TRAINED SPOTTER

            PERUQUE CREEK IS FLOODING LOW LYING AREAS NORTH OF
            HIGHWAY P IN OFALLON.

&&

EVENT NUMBER LSX0902384

CVKING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 12:38 AM CDTAreal Flood WarningLSXSaint Charles9 hr
Jun 16, 12:42 AM CDTFlash Flood WarningLSXBoone, Cole, Moniteau7 hr
Jun 16, 12:49 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau, Osage56 min
Jun 16, 1:09 AM CDTFlash Flood WarningLSXAudrain, Callaway, Monroe, Montgomery8 hr
Jun 16, 1:30 AM CDTRiver Flood WarningLSXOsage30 hr
Jun 16, 3:17 AM CDTRiver Flood WarningLSXGasconade, Montgomery6 days
Jun 16, 4:18 AM CDTFlash Flood WarningLSXSaint Louis, City of Saint Louis6 hr
Jun 16, 6:10 AM CDTRiver Flood WarningLSXCrawford41 hr
Jun 16, 6:22 AM CDTRiver Flood WarningLSXCole55 hr
Jun 16, 8:26 AM CDTRiver Flood WarningLSXLincoln26 hr
Jun 16, 8:59 AM CDTAreal Flood WarningLSXCallaway, Montgomery8 hr
Jun 16, 9:32 AM CDTAreal Flood WarningLSXSaint Charles8 hr
Jun 16, 10:26 AM CDTRiver Flood WarningLSXCallaway, Osage5 days
Jun 16, 10:26 AM CDTRiver Flood WarningLSXGasconade, Montgomery10 days
Jun 16, 10:26 AM CDTRiver Flood WarningLSXFranklin, Warren4 days
Jun 16, 10:26 AM CDTRiver Flood WarningLSXSaint Charles, Saint Louis5 days
Jun 16, 11:29 AM CDTRiver Flood WarningLSXCrawford, Washington47 hr
Jun 16, 11:29 AM CDTRiver Flood WarningLSXFranklin, Jefferson4 days
Jun 16, 11:29 AM CDTRiver Flood WarningLSXJefferson, Saint Louis4 days
Jun 16, 11:29 AM CDTRiver Flood WarningLSXJefferson, Saint Louis4 days
Jun 16, 11:29 AM CDTRiver Flood WarningLSXJefferson, Saint Louis7 days
Jun 16, 5:07 PM CDTAreal Flood WarningLSXMontgomery7 hr
Jun 16, 5:26 PM CDTAreal Flood WarningLSXSaint Charles14 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.